Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




97 Publications

2020 | Journal Article | IST-REx-ID: 6488 | OA
Fluctuations for differences of linear eigenvalue statistics for sample covariance matrices
G. Cipolloni, L. Erdös, Random Matrices: Theory and Application 9 (2020).
View | DOI | Download Preprint (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 9104 | OA
On the support of the free additive convolution
Z. Bao, L. Erdös, K. Schnelli, Journal d’Analyse Mathematique 142 (2020) 323–348.
View | DOI | Download Preprint (ext.) | arXiv
 
2019 | Conference Paper | IST-REx-ID: 8175 | OA
New edge asymptotics of skew Young diagrams via free boundaries
D. Betea, J. Bouttier, P. Nejjar, M. Vuletíc, in:, Proceedings on the 31st International Conference on Formal Power Series and Algebraic Combinatorics, Formal Power Series and Algebraic Combinatorics, 2019.
View | Download Preprint (ext.) | arXiv
 
2019 | Conference Paper | IST-REx-ID: 7035 | OA
Dirac masses and isometric rigidity
G.P. Geher, T. Titkos, D. Virosztek, in:, Kyoto RIMS Kôkyûroku, Research Institute for Mathematical Sciences, Kyoto University, 2019, pp. 34–41.
View | Download Submitted Version (ext.)
 
2019 | Journal Article | IST-REx-ID: 72 | OA
Limit law of a second class particle in TASEP with non-random initial condition
P. Ferrari, P. Ghosal, P. Nejjar, Annales de l’institut Henri Poincare (B) Probability and Statistics 55 (2019) 1203–1225.
View | DOI | Download Preprint (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 7423 | OA
Finite rank perturbations in products of coupled random matrices: From one correlated to two Wishart ensembles
G. Akemann, T. Checinski, D. Liu, E. Strahov, Annales de l’Institut Henri Poincaré, Probabilités et Statistiques 55 (2019) 441–479.
View | DOI | Download Preprint (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 10879 | OA View | DOI | Download Preprint (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 6086 | OA
Singular analytic linear cocycles with negative infinite Lyapunov exponents
C. Sadel, D. Xu, Ergodic Theory and Dynamical Systems 39 (2019) 1082–1098.
View | DOI | Download Preprint (ext.) | arXiv
 
2019 | Thesis | IST-REx-ID: 6179 | OA
From Dyson to Pearcey: Universal statistics in random matrix theory
D.J. Schröder, From Dyson to Pearcey: Universal Statistics in Random Matrix Theory, IST Austria, 2019.
View | Files available | DOI
 
2019 | Journal Article | IST-REx-ID: 6182 | OA
Random matrices with slow correlation decay
L. Erdös, T.H. Krüger, D.J. Schröder, Forum of Mathematics, Sigma 7 (2019).
View | Files available | DOI | arXiv
 

Search

Filter Publications